In this work, the well-known Minkowski inequality is studied, using a generalized fractional integral operator, defined and studied by authors in a previous work. Relationships with known results are established throughout the work and in conclusions.
Digital Object Identifier (DOI)
Galeano Delgado, Juan; E. Na ́poles Valde ́s, Juan; Pe ́rez Reyes, Edgardo; and Vivas-Cortez, Miguel
"The Minkowski Inequality for Generalized Fractional Integrals,"
Applied Mathematics & Information Sciences: Vol. 15
, Article 1.
Available at: https://dc.naturalspublishing.com/amis/vol15/iss1/1